Nebraska, 2015Hail in Nebraska, June 5, 2015
June 5, 2015 · NWS CYS · 2 events in 2 counties and zones
Evening thunderstorms over the extreme northwest Nebraska Panhandle produced large hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Evening thunderstorms over the extreme northwest Nebraska Panhandle produced large hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jun 5, 6:05 PM MST, 1 hour 50 minutes earlier.
Area forecast discussion, Jun 5, 6:05 PM MST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
705 PM MDT FRI JUN 5 2015
.UPDATE...
ISSUED AT 655 PM MDT FRI JUN 5 2015
MINIMAL COVERAGE OF SHOWERS AND THUNDERSTORMS THIS EVENING OVER
MUCH OF SOUTHEAST WYOMING AND WESTERN NEBRASKA...AND ESPECIALLY
OVER SOUTHERN ALBANY...SOUTHERN PLATTE...SOUTHERN GOSHEN AND
LARAMIE COUNTIES...LIKELY IN RESPONSE TO THE EARLIER CONVECTIVE
SHOWERS AND THUNDERSTORMS OVER THE CHEYENNE RIDGE EARLY THIS
AFTERNOON STABILIZING THE ATMOSPHERE. STILL THOUGH...WITH
PRECIPITABLE WATER VALUES FROM 150 TO 175 PERCENT OF NORMAL...
A SOUPY AIRMASS...AND SHOWERS AND THUNDERSTORMS ERUPTING EARLY
THIS EVENING FROM DOUGLAS TO TORRINGTON AND ESPECIALLY OVER
NORTHERN GOSHEN COUNTY OF WYOMING...AND OUTFLOW BOUNDARIES
LIKELY EMANATING FROM NORTHEAST COLORADO THUNDERSTORMS...WE
HAVE OPTED TO ONLY MAKE MODEST DECREASES IN EVENING AREAL
COVERAGE OF SHOWERS AND THUNDERSTORMS.
GRIDDED FORECASTS FOR THIS EVENING HAVE BEEN MODIFIED FOR
ALL METEOROLOGICAL PARAMETERS AND TO ADJUST AREAL COVERAGE OF
SHOWERS AND THUNDERSTORMS BASED ON TRENDS.
&&
.SHORT TERM...(TONIGHT)
ISSUED AT 310 PM MDT FRI JUN 5 2015
THE MAIN CONCERNS LATE THIS AFTERNOON AND EVENING IS THE THREAT OF
SEVERE THUNDERSTORMS ALONG WITH THE POTENTIAL FOR FLASH FLOODING.
FORTUNATELY THE ATMOSPHERE OVER MUCH OF THE CWA STABILIZED
FOLLOWING MORNING SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A
QUICK MOVING SHORTWAVE. IT WILL TAKE A FEW HOURS FOR THE BOUNDARY
LAYER TO DESTABILIZE BUT EXPECTING THUNDERSTORMS TO REDEVELOP LATE
THIS AFTERNOON. THE MODELS CONTINUE TO STRUGGLE SHOWING WHERE AND
WHEN STORMS WILL OR WILL NOT DEVELOP. MOST LIKELY THUNDERSTORMS
WILL DEVELOP ALONG THE LARAMIE THE LARAMIE RANGE LATE AFTERNOON
AND THEN SHOULD PUSH NORTHEAST INTO THE PLAINS DURING THE EVENING.
SHOULD ANY THUNDERSTORM BECOME STATIONARY OR BACK BUILD...FLASH
FLOODING THREAT WILL INCREASE...SUCH AS OCCURRED YESTERDAY. THE
FLOW ALOFT IS SOMEWHAT STRONGER...SO MOST LIKELY STORMS WILL NOT
REMAIN STATIONARY BUT COULD STILL SEE A FEW TRAINING THUNDERSTORMS.
MOST SHOWER AND THUNDERSTORM ACTIVITY WILL END BY MIDNIGHT BUT A
FEW THUNDERSTORMS MAY LINGER INTO THE OVERNIGHT.
.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 310 PM MDT FRI JUN 5 2015
SATURDAY-SUNDAY:
SVR THREAT WILL BE LOWER ON SATURDAY WITH THE SFC TROUGH TO THE
SOUTH AND EAST OF THE CWA BY THE AFTN. GOOD UPPER LEVEL DIFLUENCE
STILL EXISTS ACROSS SOUTHEAST WY...SO WILL KEEP A SCT COVERAGE OF
STORMS AND SPC STILL HAS THE PLAINS IN A MARGINAL RISK. FRONT
PUSHES ACROSS THE REGION ON SAT NIGHT. THE GFS SHOWS EAST TO
NORTHEAST SFC WINDS DEVELOPING DURING THE DAY ON SUNDAY WITH SOME
GOOD QPF AMOUNTS. AIRMASS WILL LIKELY BE TOO STABLE FOR A SVR
RISK...WITH ONLY ISOLATED EMBEDDED TSTMS.
MONDAY-WEDNESDAY:
DRYING AND WARMING WILL OCCUR BY EARLY NEXT WEEK. WEAK MIDLVL
DISTURBANCE OVER COLORADO ON MONDAY WILL BE PUSHED SOUTHEAST BY
TUESDAY AS AN UPPER LEVEL RIDGE BUILDS OVER WYOMING. WITH NONE OF
THE MODELS INDICATING MUCH QPF AND SIGNIFICANT RIDGING
ALOFT...LARGELY KEPT POPS BELOW 20 PERCENT.
THURSDAY:
THE GFS AND ECMWF ARE IN GENERAL AGREEMENT AT SHOWING AN UPPER
TROUGH MOVING INTO UTAH-COLORADO BY THURSDAY. FRONTAL PASSAGE ON
WED NIGHT/THURS MORNING WILL USHER IN COOLING ALONG WITH A BETTER
CHANCE OF PRECIP. WENT WITH WIDESPREAD 30-40 POPS SINCE THE LONG
RANGE MODELS ARE IN RATHER GOOD AGREEMENT WITH THIS SCENARIO.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 655 PM MDT FRI JUN 5 2015
ISOLATED TO SCATTERED SHOWERS...AND ISOLATED THUNDERSTORMS THE
REST OF THE NIGHT WITH OCCASIONAL MOUNTAIN OBSCUREMENT AND
LOCALIZED MVFR. SHOWERS AND THUNDERSTORMS DECREASING IN AREAL
COVERAGE AFTER MIDNIGHT.
OVER WESTERN NEBRASKA...LATER TONIGHT...IFR CEILINGS DEVELOPING
WITH MVFR VISIBILITIES IN FOG...THROUGH MID MORNING SATURDAY.
ISOLATED TO SCATTERED SHOWERS...AND ISOLATED THUNDERSTORMS
DEVELOPING AGAIN SATURDAY AFTERNOON WITH LOCALIZED MVFR CEILINGS
AND VISIBILITIES...OTHERWISE VFR.
&&
.FIRE WEATHER...
ISSUED AT 210 PM MDT FRI JUN 5 2015
A BRIEF BREAK FROM THE WET PATTERN EARLY NEXT WEEK THEN CHANCES FOR
SHOWERS AND THUNDERSTORMS AGAIN BE MID NEXT WEEK. NO FIRE WEATHER
CONCERNS AT THIS TIME.
&&
.HYDROLOGY...
ISSUED AT 210 PM MDT FRI JUN 5 2015
A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FOR PORTIONS
OF SOUTHEAST WYOMING. STORMS YESTERDAY PRODUCED UPWARDS OF 4-6
INCHES AT SOME LOCATIONS SO THE SOIL IS ALREADY SATURATED. STORMS
THIS AFTERNOON AND EVENING COULD PRODUCE HEAVY RAIN...WITH THE
POTENTIAL FOR FLASH FLOODING.
FLOOD WATERS HAVE BEEN SLOW TO RECEDE ACROSS SOUTHERN NIOBRARA COUNTY...
WITH MINOR FLOODING STILL A CONCERN TODAY. ROADS INTO AND OUT OF LUSK
REMAIN CLOSED DUE TO HIGH WATER. THE NIOBRARA RIVER CONTINUES TO RUN
HIGH WITH STANDING WATER ON HIGHWAY 20 EAST OF LUSK TO VAN TASSEL
AND THE NEBRASKA STATE LINE. HIGHWAY 270 NORTH OF MANVILLE IS ALSO
CLOSED. FORTUNATELY...YESTERDAY'S STORMS AND HEAVY RAIN DEVELOPED WEST
OF NIOBRARA COUNTY.
MINOR FLOODING CONTINUES ON THE NORTH PLATTE RIVER AT MITCHELL...ALTHOUGH
RIVER LEVELS WILL CONTINUE TO LOWER LATE THIS WEEK. THE LARAMIE RIVER
AT LARAMIE IS FORECAST TO RISE ABOVE FLOOD STAGE THIS WEEKEND...CRESTING
AT 8.2 FEET EARLY MONDAY. THESE FORECASTS ARE SUBJECT TO CHANGE WITH
POTENTIALLY MORE HEAVY RAINFALL AND INCREASED RESERVOIR RELEASES AT
GUERNSEY AND GLENDO.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR WYZ101>103-
105>108-115>119.
NE...NONE.
&&
UPDATE...RUBIN
SHORT TERM...SML
LONG TERM...ZF
AVIATION...RUBIN
FIRE WEATHER...SML
HYDROLOGY...ZF/JAMSKIHazardous weather outlook, Jun 5, 5:53 PM MST, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
653 PM MDT FRI JUN 5 2015
WYZ104-109>114-061800-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
653 PM MDT FRI JUN 5 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING.
.DAY ONE...TONIGHT
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THE REST
OF THE EVENING...WITH A DECREASE IN AREAL COVERAGE AFTER MIDNIGHT.
SOME OF THE THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST THIS
WEEKEND. SOME OF THESE STORMS MAY BE STRONG.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT LIKELY THE REST OF THE NIGHT. SPOTTER ARE
REQUESTED TO REPORT ANYTHING SIGNIFICANT WEATHERWISE TO YOUR
NATIONAL WEATHER SERVICE CHEYENNE TEAM.
NEZ002-003-019>021-054-055-095-096-WYZ101>103-105>108-115>119-
061800-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
653 PM MDT FRI JUN 5 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.
.DAY ONE...TONIGHT
A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT TONIGHT FOR THE
FOLLOWING LOCATIONS...
CONVERSE COUNTY INCLUDING DOUGLAS...NIOBRARA COUNTY INCLUDING
LUSK...ALBANY COUNTY INCLUDING LARAMIE...PLATTE COUNTY INCLUDING
WHEATLAND...GOSHEN COUNTY INCLUDING TORRINGTON...LARAMIE COUNTY
INCLUDING CHEYENNE.
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THIS
EVENING WITH AREAL COVERAGE DECREASING AFTER MIDNIGHT. THROUGH
MIDNIGHT...SHOWERS AND THUNDERSTORMS WILL BE MOST NUMEROUS OVER
NORTHERN ALBANY...CONVERSE...NIOBRARA...NORTHERN PLATTE AND NORTHERN
GOSHEN COUNTIES OF WYOMING...AND OVER SIOUX COUNTY OF WESTERN
NEBRASKA. SOME THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAIN...AND
POSSIBLE FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST THIS
WEEKEND. SOME OF THESE STORMS MAY BE STRONG OR SEVERE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS UNLIKELY TONIGHT. HOWEVER...IF YOU HAVE ANY
SIGNIFICANT WEATHER TO REPORT...PLEASE RELAY YOUR REPORTS TO YOUR
NATIONAL WEATHER SERVICE CHEYENNE TEAM.
RUBIN
In the hours before
Special weather statement, Jun 5, 6:35 PM MST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
735 PM MDT FRI JUN 5 2015
WYZ108-060215-
GOSHEN COUNTY WY-
735 PM MDT FRI JUN 5 2015
...SPECIAL WEATHER STATEMENT...
AT 735 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JAY EM...OR 23 MILES SOUTH OF LUSK...MOVING NORTH AT 20 MPH.
HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RAWHIDE BUTTES AND JAY EM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.
&&
LAT...LON 4238 10436 4238 10451 4261 10454 4261 10432
TIME...MOT...LOC 0135Z 184DEG 16KT 4241 10444
HAMMER
Special weather statement, Jun 5, 6:44 PM MST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
744 PM MDT FRI JUN 5 2015
NEZ096-WYZ108-060230-
SOUTH SIOUX NE-GOSHEN COUNTY WY-
744 PM MDT FRI JUN 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SIOUX...NORTHWESTERN
SCOTTS BLUFF AND EAST CENTRAL GOSHEN COUNTIES UNTIL 830 PM MDT...
AT 744 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HUNTLEY...OR NEAR TORRINGTON...MOVING NORTH AT 20 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TORRINGTON...HUNTLEY AND HENRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.
&&
LAT...LON 4193 10422 4221 10418 4217 10390 4200 10398
4200 10405 4191 10405 4190 10406
TIME...MOT...LOC 0144Z 197DEG 19KT 4199 10411
HAMMERLocal storm report, Jun 5, 7:11 PM MST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
811 PM MDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL ENE TORRINGTON 42.07N 104.17W
06/05/2015 M1.00 INCH GOSHEN WY TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL FOR A FEW MINUTES
&&
RUBINSpecial weather statement, Jun 5, 7:11 PM MST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
811 PM MDT FRI JUN 5 2015
NEZ095-WYZ102-108-060300-
NORTH SIOUX NE-GOSHEN COUNTY WY-NIOBRARA COUNTY WY-
811 PM MDT FRI JUN 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SIOUX...SOUTHEASTERN
NIOBRARA AND NORTHEASTERN GOSHEN COUNTIES UNTIL 900 PM MDT...
AT 811 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PRAIRIE CENTER...OR 18 MILES SOUTHEAST OF LUSK...MOVING NORTHEAST AT
20 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HARRISON...PRAIRIE CENTER AND VAN TASSELL.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4248 10411 4255 10433 4291 10419 4272 10382
TIME...MOT...LOC 0211Z 203DEG 16KT 4258 10419
HAMMER
Special weather statement, Jun 5, 7:24 PM MST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
824 PM MDT FRI JUN 5 2015
NEZ002-060315-
DAWES NE-
824 PM MDT FRI JUN 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DAWES COUNTY UNTIL
915 PM MDT...
AT 824 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CHADRON CAMPGROUND...OR 10 MILES SOUTHWEST OF CHADRON...MOVING
NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHADRON...CHADRON AIRPORT AND CHADRON CAMPGROUND.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4264 10311 4270 10329 4300 10310 4300 10304
4282 10280
TIME...MOT...LOC 0224Z 217DEG 19KT 4271 10315
HAMMERSpecial weather statement, Jun 5, 7:49 PM MST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
849 PM MDT FRI JUN 5 2015
NEZ003-060330-
BOX BUTTE NE-
849 PM MDT FRI JUN 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BOX BUTTE COUNTY UNTIL
930 PM MDT...
AT 849 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BEREA...OR 11 MILES WEST OF ALLIANCE...MOVING NORTH AT 20 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HEMINGFORD AND BEREA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4210 10298 4213 10318 4241 10318 4237 10282
TIME...MOT...LOC 0249Z 189DEG 17KT 4216 10308
HAMMER
Hail, Dawes
- When
- June 5, 7:55 PM MST to 8:00 PM MST
- Where
- Dawes County, 1.04 mi S of (Cdr)chadron Airport
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.825, -103.100
Quarter size hail was observed on Highway 20 a mile south of the Chadron Airport.
Hail, Sioux
- When
- June 5, 8:20 PM MST to 8:23 PM MST
- Where
- Sioux County, 8 mi NNW of Harrison
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.797, -103.940
Quarter size hail was observed eight miles north-northwest of Harrison.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado in Colorado, June 5, 2015$30,000 · EF2 · 1 event
- Heat in Oklahoma, June 5 to 9, 201510 injured · 5 events
- Flash Flooding and Flood in Kansas, June 5, 2015$100,000 · 68 kt wind · 4 events
- Flash Flooding and Hail in Utah, June 5 to 6, 2015$75,000 · 1 in hail · 10 events
- Flooding and Hail in California, June 5 to 9, 2015$65,000 · 0.75 in hail · 7 events
- Tornadoes and Hail in Colorado, June 5, 2015EF1 · 9 events
- Tornado and Hail in Nevada, June 5, 2015EF1 · 3 events
- Damaging Winds in Pennsylvania, June 5, 2015$14,000 · 50 kt wind · 8 events
- Hail and Damaging Wind in New Mexico, June 5, 2015$15,000 · 1 in hail · 3 events
- Flash Flooding and Hail in Montana, June 5, 20152.75 in hail · 9 events
- Tornadoes and Flash Flooding in Colorado, June 5, 2015EF0 · 9 events
- Tornadoes and Flash Flood in Kansas, June 5 to 6, 2015$1,000 · EF0 · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 586584, 586585.